# SDR C2XA08ON094

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145XR
- Aircraft serial: 145459
- Aircraft time: 15,774 hours, 12,649 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14551187401
- Condition: Cracked
- Location: Vertical Stab
- Part time: 15,774 hours, 12,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7754 - LAX - WHILE PERFORMING ROUTING CHECK INSPECTION MX PERSONNEL FOUND A TEAR ON VERTICAL STAB SKIN 35MM FROM END OF SKIN AT ZV935.00MM TO RIVET ON LOWER PROFILE CHANNEL.  ENGINEERING INFORMS A FLY BY FOR NEXT 500FC IS ACCEPTABLE PROVIDED: - THERE IS NO BENT PARTS ON TORN REGION AND THE EDGE OF VERTICAL STABILIZER IS FOUND SMOOTH (FREE OF BENT/LIFTED EDGE).  DETAILED VISUAL INSPECTION IS MADE EVERY 200FC (TWO HUNDRED FLIGHT CYCLES) TO CERTIFY THE DAMAGE HAS NOT GROWN; IN ORDER TO PROVIDE THE FINAL REPAIR STATEMENT EMBRAER REQUESTS A MAP OF AFFECTED REGION SHOWING.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE ON DMI CONTROL #723563 CLASS A REINSPECT AND CONTROL #723560.
